# SDR AALA20140316011

- Difficulty date: March 15, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 47,772 hours, 16,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 DOOR SLIDE LIGHT INOPERATIVE.  REPLACED LAMP FOR SLIDE LIGHT AT LT NR 4 DOOR. OPERATIONS CHECKED NORMAL.
